# SDR SWAA2023081778281

- Difficulty date: July 13, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA 2023-447419<[01] MEASURE OF CRACK IS L:0.125 INCHES TOOL USED CALIPER P/N: 500-752-20 S/N:B21014945 DUE DATE: 08-NOV-23 AND EVALUATE CRACK IS NOT PERMITTED I.A.W SRM B737-700 53-00-07-1A-1 STEP 4.A(1); FRAME MUST BE REPAIRED. REPAIRED FRAME ON BS 312 AND BETWEEN STR5L TO STR6L FWD GALLEY AND LAV IAW EA M-22-153-01244 SEE SUB TASK BAR CODE TTG8Q00M70VK;[02] STEP 1 CORRECTED. REPAIRED FRAME ON BS 312 AND BETWEEN STR5L TO STR6L FWD GALLEY AREA IAW EA M-22-153-01244 SEE SUB TASK BAR CODE TTG8Q00M70VK SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPAIRED FRAME ON BS 312 AND BETWEEN STR5L TO STR6L FWD GALLEY AREA IAW EA M-22-153-01244 SEE SUB TASK BAR CODE TTG8Q00M70VK; SEE INDIVIDUAL SIGNOFFS BELOW. RII.
